Filtros : "Communications in Statistics - Simulation and Computation" "Indexado no Web of Science" Removido: "Indexado no Compendex" Limpar

Filtros



Limitar por data


  • Fonte: Communications in Statistics - Simulation and Computation. Unidades: ESALQ, ICMC

    Assuntos: INFERÊNCIA BAYESIANA, MODELOS MATEMÁTICOS, SOFTWARES, TEORIA DE RESPOSTA AO ITEM

    PrivadoAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SILVA, Marcelo Andrade da et al. Bayesian estimation of multidimensional polytomous item response theory models with Q-matrices using Stan. Communications in Statistics - Simulation and Computation, v. 52, n. 11, p. 5178-5194, 2023Tradução . . Disponível em: https://doi.org/10.1080/03610918.2021.1977951. Acesso em: 29 nov. 2025.
    • APA

      Silva, M. A. da, Liu, R., Huggins-Manley, A. C., & Bazán Guzmán, J. L. (2023). Bayesian estimation of multidimensional polytomous item response theory models with Q-matrices using Stan. Communications in Statistics - Simulation and Computation, 52( 11), 5178-5194. doi:10.1080/03610918.2021.1977951
    • NLM

      Silva MA da, Liu R, Huggins-Manley AC, Bazán Guzmán JL. Bayesian estimation of multidimensional polytomous item response theory models with Q-matrices using Stan [Internet]. Communications in Statistics - Simulation and Computation. 2023 ; 52( 11): 5178-5194.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/03610918.2021.1977951
    • Vancouver

      Silva MA da, Liu R, Huggins-Manley AC, Bazán Guzmán JL. Bayesian estimation of multidimensional polytomous item response theory models with Q-matrices using Stan [Internet]. Communications in Statistics - Simulation and Computation. 2023 ; 52( 11): 5178-5194.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/03610918.2021.1977951
  • Fonte: Communications in Statistics - Simulation and Computation. Unidade: ICMC

    Assuntos: DISTRIBUIÇÕES (PROBABILIDADE), VEROSSIMILHANÇA, SIMULAÇÃO (ESTATÍSTICA)

    Versão AceitaAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CHESNEAU, Christophe et al. The polynomial-exponential distribution: a continuous probability model allowing for occurrence of zero values. Communications in Statistics - Simulation and Computation, v. 51, n. 8, p. 4581-4606, 2022Tradução . . Disponível em: https://doi.org/10.1080/03610918.2020.1746339. Acesso em: 29 nov. 2025.
    • APA

      Chesneau, C., Bakouch, H. S., Ramos, P. L., & Louzada, F. (2022). The polynomial-exponential distribution: a continuous probability model allowing for occurrence of zero values. Communications in Statistics - Simulation and Computation, 51( 8), 4581-4606. doi:10.1080/03610918.2020.1746339
    • NLM

      Chesneau C, Bakouch HS, Ramos PL, Louzada F. The polynomial-exponential distribution: a continuous probability model allowing for occurrence of zero values [Internet]. Communications in Statistics - Simulation and Computation. 2022 ; 51( 8): 4581-4606.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/03610918.2020.1746339
    • Vancouver

      Chesneau C, Bakouch HS, Ramos PL, Louzada F. The polynomial-exponential distribution: a continuous probability model allowing for occurrence of zero values [Internet]. Communications in Statistics - Simulation and Computation. 2022 ; 51( 8): 4581-4606.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/03610918.2020.1746339
  • Fonte: Communications in Statistics - Simulation and Computation. Unidades: ICMC, Interinstitucional de Pós-Graduação em Estatística

    Assuntos: ANÁLISE DE SOBREVIVÊNCIA, DISTRIBUIÇÕES (PROBABILIDADE), INFERÊNCIA BAYESIANA

    PrivadoAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CANCHO, Vicente Garibay et al. A multivariate survival model induced by discrete frailty. Communications in Statistics - Simulation and Computation, v. 51, n. 11, p. 6572-6590, 2022Tradução . . Disponível em: https://doi.org/10.1080/03610918.2020.1806323. Acesso em: 29 nov. 2025.
    • APA

      Cancho, V. G., Suzuki, A. K., Barriga, G. D. C., & Santo, A. P. J. do E. (2022). A multivariate survival model induced by discrete frailty. Communications in Statistics - Simulation and Computation, 51( 11), 6572-6590. doi:10.1080/03610918.2020.1806323
    • NLM

      Cancho VG, Suzuki AK, Barriga GDC, Santo APJ do E. A multivariate survival model induced by discrete frailty [Internet]. Communications in Statistics - Simulation and Computation. 2022 ; 51( 11): 6572-6590.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/03610918.2020.1806323
    • Vancouver

      Cancho VG, Suzuki AK, Barriga GDC, Santo APJ do E. A multivariate survival model induced by discrete frailty [Internet]. Communications in Statistics - Simulation and Computation. 2022 ; 51( 11): 6572-6590.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/03610918.2020.1806323
  • Fonte: Communications in Statistics - Simulation and Computation. Unidade: FMRP

    Assuntos: INFERÊNCIA BAYESIANA, ANÁLISE DE SOBREVIVÊNCIA

    PrivadoAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      OLIVEIRA, Ricardo Puziol de e MAZUCHELI, Josmar e ACHCAR, Jorge Alberto. A generalization of Basu-Dhar’s bivariate geometric distribution to the trivariate case. Communications in Statistics - Simulation and Computation, v. 50, n. 12, p. 4388–4412, 2021Tradução . . Disponível em: https://doi.org/10.1080/03610918.2019.1643881. Acesso em: 29 nov. 2025.
    • APA

      Oliveira, R. P. de, Mazucheli, J., & Achcar, J. A. (2021). A generalization of Basu-Dhar’s bivariate geometric distribution to the trivariate case. Communications in Statistics - Simulation and Computation, 50( 12), 4388–4412. doi:10.1080/03610918.2019.1643881
    • NLM

      Oliveira RP de, Mazucheli J, Achcar JA. A generalization of Basu-Dhar’s bivariate geometric distribution to the trivariate case [Internet]. Communications in Statistics - Simulation and Computation. 2021 ; 50( 12): 4388–4412.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/03610918.2019.1643881
    • Vancouver

      Oliveira RP de, Mazucheli J, Achcar JA. A generalization of Basu-Dhar’s bivariate geometric distribution to the trivariate case [Internet]. Communications in Statistics - Simulation and Computation. 2021 ; 50( 12): 4388–4412.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/03610918.2019.1643881
  • Fonte: Communications in Statistics - Simulation and Computation. Unidades: EACH, IME

    Assuntos: ESTIMAÇÃO NÃO PARAMÉTRICA, ESTATÍSTICA DE PROCESSOS ESTOCÁSTICOS, PROCESSOS ESTACIONÁRIOS, ANÁLISE MULTIVARIADA

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LATIF, Sumaia Abdel e MORETTIN, Pedro Alberto. Curve of correlation for time series. Communications in Statistics - Simulation and Computation, v. 45, n. 8, p. 2792-2809, 2016Tradução . . Disponível em: https://doi.org/10.1080/03610918.2014.926172. Acesso em: 29 nov. 2025.
    • APA

      Latif, S. A., & Morettin, P. A. (2016). Curve of correlation for time series. Communications in Statistics - Simulation and Computation, 45( 8), 2792-2809. doi:10.1080/03610918.2014.926172
    • NLM

      Latif SA, Morettin PA. Curve of correlation for time series [Internet]. Communications in Statistics - Simulation and Computation. 2016 ; 45( 8): 2792-2809.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/03610918.2014.926172
    • Vancouver

      Latif SA, Morettin PA. Curve of correlation for time series [Internet]. Communications in Statistics - Simulation and Computation. 2016 ; 45( 8): 2792-2809.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/03610918.2014.926172

Biblioteca Digital de Produção Intelectual da Universidade de São Paulo     2012 - 2025